# SDR XNOA01129

- Difficulty date: May 20, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT ON F/E PANEL DOES NOT ILLUMINATE WITH GEAR TRANSITION.  CLEANED CANNON PLUG ON RIGHT GEAR DOOR SWITCH.  OPS CHECKS GOOD IAW MM 32-12-1 B727.
